# SDR P5CA9600975

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Missing
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD TRAILING EDGE FLAP LOWER SURFACE OF MID-FLAP LEADING EDGE HAS APPROXIMATELY 2.5 INCH BY 3 FOOT SECTION OF SKIN MISSING WITH EXPOSED HONEY COMB DAMAGED AND PROTRUDING, AREA SURROUNDING THE MISSING MATERIAL SOFT.  REPAIRED PER BOEING SRM 51-40-07.
